# SDR 95ZZZX5909

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5008K
- Make and model: Bell 206B
- Aircraft serial: 2524
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032001
- Condition: Failed
- Location: M/R
- Component: 206040002029
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSMISSION REMOVED FOR CHIP LIGHT.  FOUND DURING TEAR DOWN FOR REPAIR THAT BEARING SET HAD BEGUN TO BREAK DOWN FROM FATIGUE.
